Jelenlegi hely

Beneduci Roberto

Beneduci Roberto

Beneduci Roberto
Név: Beneduci Roberto
Szakterület: fizikus

Teljes publikációs lista

A lista áttöltése az MTMT rendszerébe
Hiányzó közlemények feltöltése
Hitelesített Publikációs Lista igénylése
OA letöltési statisztika megtekintése
Feltöltött közlemény:
7
DEA-ban:
7
OA:
2
Publikációs időszak:
2006-2014
2014
  1. Beneduci, R., Molnár, L.: On the standard K-loop structure of positive invertible elements in a C*-algebra.
    J. Math. Anal. Appl. 420 (1), 551-562, 2014.
    Folyóirat-mutatók:
    Q1 Analysis
    Q1 Applied Mathematics
2013
  1. Beneduci, R., Schroeck, F.: A note on the relationship between localization and the norm-1 property.
    J. Phys. A-Math. Theor. 46 (30), 305303-, 2013.
    Folyóirat-mutatók:
    Q2 Mathematical Physics
    Q1 Modeling and Simulation
    Q1 Physics and Astronomy (miscellaneous)
    Q2 Statistical and Nonlinear Physics
    Q2 Statistics and Probability
  2. Beneduci, R.: Uniform Continuity of POVMs.
    Int. J. Theor. Phys. 53 (10), 3531-3545, 2013.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
    Q2 Physics and Astronomy (miscellaneous)
2010
  1. Beneduci, R.: Infinite sequences of linear functionals, positive operator-valued measures and Naimark extension theorem.
    Bull. London Math. Soc. 42 (3), 441-451, 2010.
    Folyóirat-mutatók:
    Q1 Mathematics (miscellaneous)
  2. Beneduci, R.: Stochastic matrices and a property of the infinite sequences of linear functionals.
    Linear Alg. Appl. 433 (6), 1224-1239, 2010.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
    Q2 Discrete Mathematics and Combinatorics
    Q2 Geometry and Topology
    Q2 Numerical Analysis
2007
  1. Beneduci, R.: Neumark operators and sharp reconstructions: The finite dimensional case.
    J. Math. Phys. 48 (2), 022102-, 2007.
    Folyóirat-mutatók:
    Q2 Mathematical Physics
    Q3 Statistical and Nonlinear Physics
2006
  1. Beneduci, R.: A geometrical characterization of commutative positive operator valued measures.
    J. Math. Phys. 47 (6), 062104-1-12, 2006.
    Folyóirat-mutatók:
    Q2 Mathematical Physics
    Q3 Statistical and Nonlinear Physics
frissítve: 2024-04-21, 02:04

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 7
Q1 3 (42.9%)
Q2 4 (57.1%)
-
OK

SCImago kategóriák

Mathematics (7)
Mathematical Physics (3)
Mathematics (miscellaneous) (2)
Algebra and Number Theory (1)
Analysis (1)
Applied Mathematics (1)
Discrete Mathematics and Combinatorics (1)
Geometry and Topology (1)
Modeling and Simulation (1)
Numerical Analysis (1)
Statistics and Probability (1)
Physics and Astronomy (4)
Statistical and Nonlinear Physics (3)
Physics and Astronomy (miscellaneous) (2)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Egyéb társszerzők